# SDR 99ZZZX2615

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8934Z
- Make and model: Cessna 310G
- Aircraft serial: 310G0034
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: C2915060101
- Condition: Inoperative
- Location: Fuel Tip Tank
- Component: Facet
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY FROM PILOT.  RIGHT TRANSFER PUMP INOPERATIVE.  DURING INSPECTION, NOTED FUEL PUMP AND ASSOCIATED WIRING DAMAGED DUE TO EXTREME HEAT OF FUEL PUMP OPERATION.  INSPECTED ALL WIRING AND ELECTRICAL CIRCUIT WITH NO DEFECTS NOTED.  PART TOTAL TIME 357 HOURS.  THIS HAS BEEN THE THIRD PUMP INSTALLED WTHIN 2 YEARS WITH FAILURES OCCURRING WITHIN 400 HOURS.  CESSNA HAS BEEN INFORMED AND IS CURRENTLY RESEARCHING.
